# SDR DL767020496

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 61,203 hours, 29,811 cycles
- System (JASC): 2300 · Communications System
- Part: Panel
- Part number: 6226831001
- Part serial: 394
- Condition: Unreliable
- Location: Nbr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS VHF FREQUENCY SELECT PANEL LEFT DISPLAY 4TH DIGIT  CHANGED_WITHOUT INPUT. 118.97 SWITCHED BACK AND FORTH TO 118.17                                                         CA  RPLD PANEL, OP CKS GD.
